and, cardiovascular, linked, not, risk, study, supplements, taking, that, the, Uncategorized

Supplements: Popular supplement can raise the risk of cardiovascular disease, warns doctor

Supplements: Popular supplement can raise the risk of cardiovascular disease, warns doctor

A popular supplement could be increasing your risk of developing cardiovascular disease, a doctor has warned.

Creatine, a compound that is often taken by athletes and bodybuilders to improve muscle performance, has been linked to an increased risk of heart attacks and strokes.

In a study of over 1,000 adults, those who took creatine supplements were more than twice as likely to suffer from a cardiovascular event compared to those who did not take the supplement.

While the study did not look at the mechanism behind the link, it is thought that the increase in muscle mass that comes with taking creatine could put strain on the heart.

Creatine is just one of many supplements that are popular among athletes and bodybuilders. Others, such as protein powders and amino acids, are also linked to cardiovascular risks.

This is not the first time that supplements have been linked to health risks. In 2016, a study found that taking vitamin D supplements could increase the risk of death from all causes.

While supplements can be beneficial, it is important to speak to a doctor before taking them, particularly if you have any underlying health conditions.

The risks of taking supplements should be weighed up against the benefits before deciding whether or not to take them.

A popular supplement could be raising your risk of cardiovascular disease, warns a top doctor.

The supplement in question is Co-enzyme Q10 (CoQ10), which is marketed as an energy booster and is available over the counter.

However, according to Dr. discouraging people from taking the supplement, which has been linked to an increased risk of bleeding.

“There have been a number of studies that have looked at CoQ10, particularly in people who have cardiovascular disease,” Dr.told .

“And what we’ve seen is that people who are taking CoQ10, particularly in supplement form, have an increased risk of bleeding.

“So if you’re taking a blood thinner like aspirin or warfarin, or any other medication that can increase your risk of bleeding, then you really need to be careful about taking CoQ10.”

While CoQ10 is found naturally in the body, it’s also available as a supplement.

It’s often marketed as an energy booster and is available over the counter.

But Dr. said people should be wary of taking the supplement, particularly if they’re on medication that can increase their risk of bleeding.

“If you are taking CoQ10, I would really encourage you to talk to your doctor or pharmacist about it, just to make sure that it’s safe for you,” she said.

“And if you’re on any medication that can increase your risk of bleeding, then you really need to be careful about taking CoQ10.”

Back to list

Related Posts

Leave a Reply

Your email address will not be published. Required fields are marked *